Alert archive / West Virginia / Flash Flood Warnings in 2015

Flash Flood Warning 5, NWS Pittsburgh, PA

April 9, 2015Wetzel County, West Virginia

NWS Pittsburgh, PA issued this flash flood warning at Apr 9, 2015, 11:18 PM EDT for Wetzel County, West Virginia. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 9, 2015, 11:18 PM EDT (03:18 UTC)
Expired
Apr 10, 2015, 3:15 AM EDT
In force
4 hr
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Flood severity
None

County Wetzel County, WV

The radar

The Pittsburgh radar (KPBZ), 113 km from the middle of the area, began a volume at 03:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 00:00Z, 3.3 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2015-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 30 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2015-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 227 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
30 J/kg
Mixed-layer CIN
-172 J/kg
Mixed-layer LCL
1143 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
227 m²/s²
0-3 km storm-relative helicity
339 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

341 
WGUS51 KPBZ 100318
FFWPBZ
WVC103-100715-
/O.NEW.KPBZ.FF.W.0005.150410T0318Z-150410T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
1118 PM EDT THU APR 9 2015

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN WETZEL COUNTY IN NORTHERN WEST VIRGINIA...

* UNTIL 315 AM EDT
    
* AT 1117 PM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY RAIN ACROSS THE WARNED AREA WITH ESTIMATED RAINFALL RATES 
  EXCEEDING 3 INCHES PER HOUR. FLASH FLOODING IS EXPECTED TO BEGIN 
  SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  WILEYVILLE...PORTERS FALLS...AND PORTIONS OF ROUTE 7.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3958 8084 3960 8084 3971 8066 3963 8059
      3954 8076

$$

KENNEDY
1 follow-up statement
784 
WGUS71 KPBZ 100458
FFSPBZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1258 AM EDT FRI APR 10 2015

WVC103-100505-
/O.CAN.KPBZ.FF.W.0005.000000T0000Z-150410T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WETZEL WV-
1258 AM EDT FRI APR 10 2015

...THE FLASH FLOOD WARNING FOR NORTHWESTERN WETZEL COUNTY IS
CANCELLED...

ALTHOUGH ISOLATED AREAS OF MINOR ROADWAY FLOODING MAY STILL BE 
OCCURRING ACROSS PORTIONS OF WETZEL COUNTY...HEAVY RAIN HAS ENDED AND 
FLOODING IS NO LONGER EXPECTED TO POSE A THREAT.

LAT...LON 3958 8084 3960 8084 3971 8066 3963 8059
      3954 8076

$$

KENNEDY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at Apr 9, 9:53 PM EDT, 1 hour 25 minutes earlier.

Area forecast discussion, Apr 9, 9:53 PM EDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
953 PM EDT THU APR 9 2015

.SYNOPSIS...
SHOWERS AND THUNDERSTORMS OVERNIGHT AHEAD OF A COLD FRONT EXPECTED
TO PASS EARLY FRIDAY. HIGH PRESSURE WILL KEEP CONDITIONS DRY
THROUGH THE WEEKEND.

&&
.NEAR TERM /UNTIL 10 PM THIS EVENING/...
THUNDERSTORM ACTIVITY HAS WANED CONSIDERABLY OVER THE PAST COUPLE
HOURS WITH THE LOSS OF SOLAR INSOLATION AND A MORE STABLE BOUNDARY
LAYER. HOWEVER... WIDELY SCATTERED COVERAGE IS ONGOING AND IS
EXPECTED TO CONTINUE OVERNIGHT AHEAD THE COLD FRONT APPROACHING
FROM THE WEST. WHILE ADDITIONAL ISOLATED SEVERE STORMS ARE NOT
COMPLETELY OUT OF THE QUESTION OVERNIGHT...WITH LESS COVERAGE AND
WEAKER DYNAMICS THE SEVERE WATCH HAS BEEN ALLOWED TO EXPIRE.

ACROSS THE WEST AND SOUTH...RECENT RAINFALL HAS KEPT THE GROUND
WELL SATURATED AND ANY FURTHER SUFFICIENT RAINFALL COULD POSE A
FLASH FLOOD. HENCE...THE FLASH FLOOD WATCH CONTINUES THROUGH
FRIDAY.

&&

.SHORT TERM /10 PM THIS EVENING THROUGH SUNDAY NIGHT/...
A LULL IN PRECIPITATION CAN BE EXPECTED EARLY TONIGHT BEFORE THE
COLD FRONT APPROACHES FROM THE WEST. THE FRONT WILL PUSH EAST
FRIDAY MORNING...DECREASING SHOWER/STORM CHANCES IN ITS WAKE.
EXPECT CONDITIONS TO IMPROVE FROM THE WEST FRIDAY AFTERNOON AS
COOLER AND DRIER AIR FILTERS INTO THE AREA.

HIGH PRESSURE WILL DOMINATE THE REGION THROUGH THE WEEKEND BUT NOTICEABLY
COOLER AIR WILL MOVE IN BEHIND THE FRONT ON SATURDAY WHICH WILL
CAUSE BELOW NORMAL TEMPERATURES. TEMPERATURES ON SUNDAY WILL
SETTLE TO NORMAL VALUES.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
TEMPERATURES WARM ON SUNDAY WITH MORE NORMAL READINGS EXPECTED
THROUGH THE REMAINDER OF THE LONG TERM. NEXT SYSTEM WILL BRING THE
RISK FOR SHOWERS AND STORMS EARLY NEXT WEEK.

&&

.AVIATION /22Z THURSDAY THROUGH TUESDAY/...
CHANCES OF SHOWERS/THUNDERSTORMS WILL CONTINUE THROUGH THE
EVENING AS A COLD FRONT APPROACHES THE REGION. PERIODIC
RESTRICTIONS...INCLUDING IFR IN HEAVIER RAIN ASSOCIATED WITH
THUNDERSTORMS WILL BE POSSIBLE. THE MAIN IMPACT MOST LIKELY WITH
ANY THUNDERSTORMS WILL BE GUSTY WINDS...WITH GUSTS OVER 40KTS
POSSIBLE...AS WELL AS SMALL HAIL. ADDITIONALLY...LOW LEVEL WIND
SHEAR WILL BE POSSIBLE...ESPECIALLY BY EARLY MORNING AS THE COLD
FRONT NEARS.

.OUTLOOK.../FRIDAY NIGHT THROUGH SUNDAY/...
BUILDING HIGH PRESSURE WILL IMPROVE CONDITIONS FOR THE WEEKEND.

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...FLASH FLOOD WATCH UNTIL 8 AM EDT FRIDAY FOR OHZ039-048-049-
     057>059-068-069.
PA...NONE.
WV...FLASH FLOOD WATCH UNTIL 8 AM EDT FRIDAY FOR WVZ004-012-021-022.

&&
Hazardous weather outlook, Apr 9, 10:04 PM EDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
1004 PM EDT THU APR 9 2015

OHZ039-048-049-057>059-068-069-WVZ004-012-021-022-110215-
TUSCARAWAS-COSHOCTON-HARRISON-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-
MONROE-MARSHALL-WETZEL-MARION-MONONGALIA-
1004 PM EDT THU APR 9 2015

...FLASH FLOOD WATCH IN EFFECT UNTIL 8 AM EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHERN
WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Apr 9, 9:36 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
936 PM EDT THU APR 9 2015

PAZ031-WVZ004-012-022-100200-
GREENE-MARSHALL-WETZEL-MONONGALIA-
936 PM EDT THU APR 9 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN GREENE...NORTHERN
WETZEL...NORTHWESTERN MONONGALIA AND SOUTHEASTERN MARSHALL
COUNTIES...

AT 936 PM EDT...A STRONG THUNDERSTORM WAS OVER WILEYVILLE...MOVING
NORTHEAST AT 60 MPH.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
PINE GROVE...HUNDRED...BUZZ...KNOB FORK...BIG RUN...PORTERS FALLS...
WILEYVILLE...LITTLETON...ROUND BOTTOM...DENVER HEIGHTS AND ALEPPO.

LAT...LON 3951 8072 3966 8085 3992 8037 3973 8027
TIME...MOT...LOC 0136Z 236DEG 51KT 3964 8069

CL
Local storm report, Apr 9, 9:51 PM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
951 PM EDT THU APR 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TSTM WND DMG     OAKMONT                 40.52N  79.84W
04/09/2015                   ALLEGHENY          PA   SOCIAL MEDIA

            TREES AND BRANCHES DOWN

0641 PM     HAIL             5 E ROWLESBURG          39.35N  79.58W
04/09/2015  E0.88 INCH       PRESTON            WV   SOCIAL MEDIA

&&

EVENT NUMBER PBZ1501668
EVENT NUMBER PBZ1501669

FRIES
Local storm report, Apr 9, 10:01 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1001 PM EDT THU APR 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     FLASH FLOOD      1 S NEWPORT             40.34N  81.34W
04/09/2015                   TUSCARAWAS         OH   SOCIAL MEDIA

            DEEP WATER FLOWING OVER EDIE HILL RD SSE OF
            UHRICHSVILLE

&&

EVENT NUMBER PBZ1501670

FRIES
Local storm report, Apr 9, 10:09 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1009 PM EDT THU APR 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     FLASH FLOOD      1 SE BERNICE            40.25N  81.50W
04/09/2015                   TUSCARAWAS         OH   SOCIAL MEDIA

            DUNLAP CREEK FLOWING OVER ROUTE 258

&&

EVENT NUMBER PBZ1501671

FRIES
Local storm report, Apr 9, 10:21 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PITTSBURGH PA
1021 PM EDT THU APR 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 PM     TSTM WND DMG     1 S DUNCAN FALLS        39.86N  81.92W
04/09/2015                   MUSKINGUM          OH   LAW ENFORCEMENT

            TREES DOWN.

0349 PM     TSTM WND DMG     2 SE DUNCAN FALLS       39.85N  81.89W
04/09/2015                   MUSKINGUM          OH   LAW ENFORCEMENT

            TREES DOWN.

0455 PM     TSTM WND DMG     1 S LORE CITY           39.97N  81.46W
04/09/2015                   GUERNSEY           OH   LAW ENFORCEMENT

            TREES DOWN

0458 PM     TSTM WND DMG     1 NNW SALESVILLE        39.99N  81.35W
04/09/2015                   GUERNSEY           OH   LAW ENFORCEMENT

            TREES DOWN

0515 PM     HAIL             LISBON                  40.78N  80.77W
04/09/2015  M1.50 INCH       COLUMBIANA         OH   SOCIAL MEDIA

            SILVER DOLLAR SIZED HAIL REPORTED IN LISBON

0525 PM     HAIL             WEST POINT              40.71N  80.70W
04/09/2015  M2.75 INCH       COLUMBIANA         OH   SOCIAL MEDIA

0535 PM     TSTM WND DMG     WHEELING                40.08N  80.70W
04/09/2015                   OHIO               WV   SOCIAL MEDIA

            SEVERAL VERY LARGE TREES DOWN ON HOME

0540 PM     TSTM WND GST     1 WNW SHANNON           40.17N  80.65W
04/09/2015  M60 MPH          OHIO               WV   ASOS

0545 PM     TSTM WND DMG     2 SW WEST MIDDLETOWN    40.23N  80.46W
04/09/2015                   WASHINGTON         PA   EMERGENCY MNGR

            POWER LINES ON SCENIC DR AT CHESTNUT RD

0550 PM     TSTM WND DMG     COON ISLAND             40.11N  80.47W
04/09/2015                   WASHINGTON         PA   EMERGENCY MNGR

            POWER LINES DOWN ON OLD NATIONAL PIKE

0550 PM     TSTM WND DMG     1 WSW REA               40.27N  80.42W
04/09/2015                   WASHINGTON         PA   EMERGENCY MNGR

            TREE DOWN ACROSS AVELLA RD

0550 PM     TSTM WND DMG     2 SE P AND W PATCH      40.25N  80.46W
04/09/2015                   WASHINGTON         PA   EMERGENCY MNGR

            TREE BLOCKING WASHINGTON PIKE INDEPENDENCE TWP

0555 PM     TSTM WND DMG     2 SE CHERRY VALLEY      40.33N  80.33W
04/09/2015                   WASHINGTON         PA   EMERGENCY MNGR

            NUMEROUS TREES DOWN BLOCKING WATER DAM RD AT SHORELINE
            LANE

0555 PM     TSTM WND DMG     1 WSW PRIMROSE          40.35N  80.29W
04/09/2015                   WASHINGTON         PA   EMERGENCY MNGR

            TREE AND WIRES ACROSS BOWEN RD AT CHERRY VALLEY RD

0555 PM     TSTM WND DMG     1 E WOODROW             40.28N  80.35W
04/09/2015                   WASHINGTON         PA   EMERGENCY MNGR

            TREE BLOCKING AVELLA RD

0559 PM     HAIL             NESHANNOCK              41.22N  80.40W
04/09/2015  M0.88 INCH       MERCER             PA   SOCIAL MEDIA

0559 PM     TSTM WND DMG     1 E SANTIAGO            40.43N  80.25W
04/09/2015                   ALLEGHENY          PA   NWS EMPLOYEE

            SEVERAL LARGE TREES DOWN

0600 PM     TSTM WND DMG     WOLFDALE                40.20N  80.30W
04/09/2015                   WASHINGTON         PA   EMERGENCY MNGR

            LARGE TREE BLOCKING MALONE RIDGE RD AT HEWITT AVE

0600 PM     TSTM WND DMG     ENTERPRISE              40.20N  80.24W
04/09/2015                   WASHINGTON         PA   EMERGENCY MNGR

            TREE AND WIRES DOWN ON FIRE AT 27 NANNIE ST.

0600 PM     TSTM WND DMG     1 W REISSING            40.34N  80.22W
04/09/2015                   WASHINGTON         PA   EMERGENCY MNGR

            TREES BLOCKING INTERSECTION OF GRANGE RD AT PROFIO RD

0600 PM     TSTM WND DMG     1 SE CANDOR             40.39N  80.30W
04/09/2015                   WASHINGTON         PA   EMERGENCY MNGR

            TREE AND WIRES DOWN ON FIRE AT MIDWAY CANDOR RD AT
            SHAFFER RD

0600 PM     TSTM WND DMG     MONINGER                40.24N  80.21W
04/09/2015                   WASHINGTON         PA   EMERGENCY MNGR

            TREES AND WIRES BLOCKING WEST LIBERTY ROAD

0600 PM     HAIL             NESHANNOCK              41.22N  80.40W
04/09/2015  E1.25 INCH       MERCER             PA   SOCIAL MEDIA

            HAILED FOR 5 TO 7 MINUTES

0605 PM     TSTM WND DMG     COWDEN                  40.32N  80.20W
04/09/2015                   WASHINGTON         PA   EMERGENCY MNGR

            TREES AND WIRES DOWN

0605 PM     TSTM WND DMG     1 SW ROBINSON TOWNSHIP  40.45N  80.14W
04/09/2015                   ALLEGHENY          PA   SOCIAL MEDIA

            BASEBALL DUGOUT DESTROYED

0615 PM     TSTM WND DMG     WHITAKER                40.40N  79.89W
04/09/2015                   ALLEGHENY          PA   SOCIAL MEDIA

            SEVERAL TREES DOWN

0620 PM     TSTM WND DMG     NORTH VERSAILLES        40.38N  79.81W
04/09/2015                   ALLEGHENY          PA   SOCIAL MEDIA

            TREES DOWN

0625 PM     TSTM WND DMG     PLUM                    40.50N  79.75W
04/09/2015                   ALLEGHENY          PA   SOCIAL MEDIA

            MULTIPLE TREES DOWN...SIDING RIPPED FROM APARTMENT
            BUILDINGS

0625 PM     TSTM WND DMG     OAKMONT                 40.52N  79.84W
04/09/2015                   ALLEGHENY          PA   SOCIAL MEDIA

            TREES AND BRANCHES DOWN

0628 PM     TSTM WND DMG     NEW KENSINGTON          40.57N  79.75W
04/09/2015                   WESTMORELAND       PA   TRAINED SPOTTER

            SEVERAL LARGE BRANCHES DOWN

0630 PM     TSTM WND DMG     HARRISON CITY           40.35N  79.65W
04/09/2015                   WESTMORELAND       PA   SOCIAL MEDIA

            OUTDOOR EQUIPMENT DAMAGED

0637 PM     TSTM WND DMG     APOLLO                  40.58N  79.56W
04/09/2015                   ARMSTRONG          PA   EMERGENCY MNGR

            TREES DOWN

0641 PM     HAIL             5 E ROWLESBURG          39.35N  79.58W
04/09/2015  E0.88 INCH       PRESTON            WV   SOCIAL MEDIA

0644 PM     HAIL             3 SW VICTORIA           39.82N  79.49W
04/09/2015  M1.00 INCH       FAYETTE            PA   SOCIAL MEDIA

            HAIL OVER QUARTER SIZE

0719 PM     FLASH FLOOD      LORE CITY               39.98N  81.46W
04/09/2015                   GUERNSEY           OH   LAW ENFORCEMENT

            SR 265 ADN SR 285 CLOSED

0721 PM     FLASH FLOOD      OLD WASHINGTON          40.04N  81.45W
04/09/2015                   GUERNSEY           OH   LAW ENFORCEMENT

            SR 285 CLOSED DUE TO HIGH WATER

0800 PM     FLASH FLOOD      1 S NEWPORT             40.34N  81.34W
04/09/2015                   TUSCARAWAS         OH   SOCIAL MEDIA

            DEEP WATER FLOWING OVER EDIE HILL RD SSE OF
            UHRICHSVILLE

0830 PM     FLASH FLOOD      1 NW PERRYSVILLE        40.48N  81.11W
04/09/2015                   CARROLL            OH   EMERGENCY MNGR

            WATER RUNNING OVER STONY LAKE DAM IN PERRY TWP. BRAMBLE
            RD AND EASTSIDE DR WASHED OUT.

0830 PM     FLASH FLOOD      1 SE BERNICE            40.25N  81.50W
04/09/2015                   TUSCARAWAS         OH   SOCIAL MEDIA

            DUNLAP CREEK FLOWING OVER ROUTE 258

&&

EVENT NUMBER PBZ1501632 PBZ1501633 PBZ1501635 PBZ1501634 PBZ1501659
PBZ1501656 PBZ1501661 PBZ1501636 PBZ1501644 PBZ1501645 PBZ1501646
PBZ1501654 PBZ1501639 PBZ1501647 PBZ1501655 PBZ1501653 PBZ1501660
PBZ1501637 PBZ1501648 PBZ1501649 PBZ1501650 PBZ1501651 PBZ1501664
PBZ1501652 PBZ1501665 PBZ1501663 PBZ1501643 PBZ1501657 PBZ1501668
PBZ1501640 PBZ1501666 PBZ1501667 PBZ1501669 PBZ1501662 PBZ1501641
PBZ1501642 PBZ1501670 PBZ1501658 PBZ1501671

FRIES
Local storm report, Apr 9, 10:37 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1037 PM EDT THU APR 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     FLASH FLOOD      BOWERSTON               40.43N  81.19W
04/09/2015                   HARRISON           OH   911 CALL CENTER

            BUSINESSES FLOODED IN TOWN

1035 PM     FLASH FLOOD      3 SSW FEED SPRINGS      40.31N  81.27W
04/09/2015                   HARRISON           OH   911 CALL CENTER

            WEAVERS RUN ROAD WASHED OUT AT PLUM RUN RD

1036 PM     FLASH FLOOD      1 SE STATION 15         40.37N  81.24W
04/09/2015                   HARRISON           OH   911 CALL CENTER

            PLUM RUN RD WASHED OUT NEAR US ROUTE 250

&&

EVENT NUMBER PBZ1501672
EVENT NUMBER PBZ1501673
EVENT NUMBER PBZ1501674

XX

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 9:36 PM EDTSpecial Weather StatementPBZWetzel24 min
Apr 10, 12:44 PM EDTSpecial Weather StatementPBZMarion, Monongalia, Preston61 min
Apr 10, 2:55 PM EDTAreal Flood AdvisoryPBZMonongalia2 hr

Nearby

Flash Flood Warnings in West Virginia, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.